MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETTF2323C70E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fever (1858)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Heli-fx endoanchors were implanted prophylactically in an endurant stent graft system during the endovascular treatment of an abdominal aortic aneurysm.It was reported one day post the index procedure the patient had a fever (102.6 f).Medication was administered and the event was resolved.Per the investigator the cause of the event was possibly device and procedure related.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II EXTENSION STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8334593
Report Number2953200-2019-00213
Device Sequence Number19255416
Product Code MIH
UDI-Device Identifier00613994991478
UDI-Public00613994991478
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2020
Device Model NumberETTF2323C70E
Device Catalogue NumberETTF2323C70E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight89